# SDR CA060110005

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Part number: 311074102
- Condition: Distorted
- Location: Compressor
- Part time: 746 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECTIFICATION INSPECTION OF RENTAL ENGINE, CT SHROUD SEGMENT RETAINING RING OF POST SB 1627 CONFIG FOUND LOOSE AND MINOR SHIFTING OF CT SHROUD SEGMENT WAS NOTED.  CT SHROUD SEGMENT-RETAINING RING WAS OF POST SB 1627 CONFIG AND CT SHROUD SEGMENTS (P/N 3053094) WERE PER SB 1628.  QTY 6-RUB SPOTS WERE NOTED ON CT SHROUD SEGMENTS WITH MINOR RUB ON CT BLADES.  CT SHROUD SEGMENT-RETAINING RING WAS FOUND DISTORTED AND PARTIALLY DISENGAGED FROM RETAINING GROOVE OF CT SHROUD HOUSING.  NO OVER HEATING/BURNING OF HOT SECTION PARTS NOTED.  INSPECT OF CT SHROUD HOUSING WAS DONE AND ROUNDNESS OF ALL CRITICAL DIAMETERS NOTED WITHIN O/H MANUAL LIMIT.  SHIFTING OF CT SHROUD SEGMENTS WAS DUE TO PARTIAL DISENGAGEMENT OF
